Alert archive / Pennsylvania / Flash Flood Warnings in 2025

Flash Flood Warning 67, NWS State College, PA

July 14, 2025Dauphin County, Lancaster County, Lebanon County, Pennsylvania

NWS State College, PA issued this flash flood warning at Jul 14, 2025, 2:20 PM EDT for Dauphin County, Lancaster County, Lebanon County, Pennsylvania. It was in force for 6 hr. 12 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 14, 2025, 2:20 PM EDT (18:20 UTC)
Expired
Jul 14, 2025, 8:17 PM EDT
In force
6 hr
Issued by
NWS State College, PA
Area
Storm-based polygon
Flood severity
None

Counties Dauphin County, PA, Lancaster County, PA, Lebanon County, PA

The radar

The State College radar (KCCX), 152 km from the middle of the area, began a volume at 18:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 14, 2:55 PM EDTFLASH FLOOD1 Ne Mount Joy, PAFlash flooding prompting water rescue PA772 and North Barbara St.
Jul 14, 3:28 PM EDTFLASH FLOODMount Joy, PAWater rescue one individual stuck in high water on E Main Street x N Market St in Mount Joy Borough.
Jul 14, 3:30 PM EDTFLASH FLOODMount Joy, PAWater rescue 2 people extracted from a vehicle on Fairview St in Mount Joy Borough.
Jul 14, 3:34 PM EDTFLASH FLOOD1 Ene Mount Joy, PAWater rescue with a vehicle stuck on flooded roadway at Green Park Dr.
Jul 14, 3:54 PM EDTFLASH FLOOD2 Nne Mount Joy, PAOne car stuck on the bridge with water rising.
Jul 14, 3:55 PM EDTFLASH FLOODMount Joy, PAWater flowing into four different homes and roads are flooded near the intersection of school lane and pinkerton road.
Jul 14, 4:05 PM EDTFLOODManheim, PANumerous reports of water flowing over roadways in Manheim.
Jul 14, 4:45 PM EDTFLASH FLOOD2 N Mountville, PAMarietta Ave at Silver Spring Rd reported as impassible.
Jul 14, 4:46 PM EDTFLASH FLOOD2 Nw Landisville, PALarge portions of PA 283 are closed between Landisville and Mount Joy.
Jul 14, 4:56 PM EDTFLASH FLOOD2 Nw Mountville, PARunning water over roadway at Pitney Road.
Jul 14, 5:04 PM EDTFLASH FLOOD1 Nw Mountville, PARapidly rising water encroaching into homes on Vista Rd.
Jul 14, 6:50 PM EDTFLASH FLOOD1 Ene Columbia, PAWater over roadway, water rescue for individuals in a vehicle stalled in high water.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 13 storm reports to this flash flood warning; the first came 35 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 6.3 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2025-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 732 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2025-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
732 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
636 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
35 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

287 
WGUS51 KCTP 141820
FFWCTP
PAC043-071-075-142130-
/O.NEW.KCTP.FF.W.0067.250714T1820Z-250714T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service State College PA
220 PM EDT Mon Jul 14 2025

The National Weather Service in State College has issued a

* Flash Flood Warning for...
  Southeastern Dauphin County in south central Pennsylvania...
  Northwestern Lancaster County in south central Pennsylvania...
  South Central Lebanon County in south central Pennsylvania...

* Until 530 PM EDT.

* At 220 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Additional rainfall amounts of 
  1 to 2 inches are possible in the warned area. Flash flooding is 
  ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Elizabethtown, Columbia, Lititz, Mount Joy, Manheim, East 
  Petersburg, Cornwall, Salunga-Landisville, Maytown, Rothsville, 
  Mountville, Marietta, Rheems, Bainbridge, Quentin, Timber Hills, 
  Mount Gretna Heights, Lawn, Penryn and Mount Gretna.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 4028 7650 4030 7640 4014 7622 4002 7649
      4002 7652 4005 7653 4005 7657 4006 7666
      4012 7671 4023 7665

FLASH FLOOD...RADAR INDICATED

$$

Bauco
3 follow-up statements
811 
WGUS71 KCTP 141904
FFSCTP

Flash Flood Statement
National Weather Service State College PA
304 PM EDT Mon Jul 14 2025

PAC043-071-075-142130-
/O.CON.KCTP.FF.W.0067.000000T0000Z-250714T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dauphin PA-Lancaster PA-Lebanon PA-
304 PM EDT Mon Jul 14 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 PM EDT THIS 
AFTERNOON FOR SOUTHEASTERN DAUPHIN, NORTHWESTERN LANCASTER AND SOUTH 
CENTRAL LEBANON COUNTIES...

At 304 PM EDT, local law enforcement reported thunderstorms 
producing heavy rain in Mount Joy Township. Between 3 and 5 inches 
of rain have fallen. Additional rainfall amounts of 1 to 3 inches 
are possible in the warned area. Flash flooding is already occurring.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Law enforcement reported.

IMPACT...Life threatening flash flooding of creeks and streams,
         urban areas, highways, streets and underpasses.

Some locations that will experience flash flooding include...
  Elizabethtown, Columbia, Lititz, Mount Joy, Manheim, East 
  Petersburg, Cornwall, Salunga-Landisville, Maytown, Rothsville, 
  Mountville, Marietta, Rheems, Bainbridge, Quentin, Timber Hills, 
  Mount Gretna Heights, Lawn, Penryn and Mount Gretna.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 4028 7650 4030 7640 4014 7622 4002 7649
      4002 7652 4005 7653 4005 7657 4006 7666
      4012 7671 4023 7665

FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

Bauco
044 
WGUS51 KCTP 142047
FFWCTP
PAC043-071-075-150030-
/O.EXT.KCTP.FF.W.0067.000000T0000Z-250715T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service State College PA
447 PM EDT Mon Jul 14 2025

The National Weather Service in State College has extended the

* Flash Flood Warning for...
  Southeastern Dauphin County in south central Pennsylvania...
  Northwestern Lancaster County in south central Pennsylvania...
  South Central Lebanon County in south central Pennsylvania...

* Until 830 PM EDT.

* At 447 PM EDT, local law enforcement reported thunderstorms 
  producing heavy rain in Mount Joy Township. Between 4 and 6 inches 
  of rain have fallen. Additional rainfall amounts of 2 to 3 inches 
  are possible in the warned area. Flash flooding is already 
  occurring.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Law enforcement reported.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Elizabethtown, Columbia, Lititz, Mount Joy, Manheim, East 
  Petersburg, Cornwall, Salunga-Landisville, Maytown, Rothsville, 
  Mountville, Marietta, Rheems, Bainbridge, Quentin, Timber Hills, 
  Mount Gretna Heights, Lawn, Penryn and Mount Gretna.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 4028 7650 4030 7640 4014 7622 4002 7649
      4002 7652 4005 7653 4005 7657 4006 7666
      4012 7671 4023 7665

FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

Bauco
182 
WGUS71 KCTP 150017
FFSCTP

Flash Flood Statement
National Weather Service State College PA
817 PM EDT Mon Jul 14 2025

PAC043-071-075-150027-
/O.CAN.KCTP.FF.W.0067.000000T0000Z-250715T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dauphin PA-Lancaster PA-Lebanon PA-
817 PM EDT Mon Jul 14 2025

...FLASH FLOOD WARNING FOR SOUTHEASTERN DAUPHIN, NORTHWESTERN 
LANCASTER AND SOUTH CENTRAL LEBANON COUNTIES HAS BEEN REPLACED WITH 
A FLOOD WARNING...

The heavy rain has ended. The Flash Flood Warning is being replaced 
by an Areal Flood Warning. Numerous roads remained closed and 
flooding in ongoing. Please continue to heed remaining road closures.

&&

LAT...LON 4028 7650 4030 7640 4014 7622 4002 7649
      4002 7652 4005 7653 4005 7657 4006 7666
      4012 7671 4023 7665

$$

Bowen

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this flash flood warning went out at Jul 14, 11:40 AM EDT, 2 hours 40 minutes earlier.

Area forecast discussion, Jul 14, 11:40 AM EDT, 2 hours 40 minutes before
Area Forecast Discussion
National Weather Service State College PA
1140 AM EDT Mon Jul 14 2025

.SYNOPSIS...
* Continued seasonably warm and humid for many days
* Afternoon and evening focused showers and thunderstorms are
  expected through the evening hours. Flooding possible almost
  anywhere.
* Tuesday still looks like the driest day of the next seven with
  a brief visit from high pressure.

&&

.NEAR TERM /UNTIL 10 PM THIS EVENING/...
Earlier flooding rains over the eastern counties is still at
risk for continued and perhaps renewed/worsened flooding. See
hydro section for more.

Really good short wave trough rolling into wrn PA is already
helping to enhance lift over Central PA. A nearly-solid line of
new storms are firing along the Allegheny Front (Wopsy Mtn).
These are not moving at all. The rest of the area is clearing
out and heating/destabilization is occurring rapidly. Expect
widespread storms and all could have heavy rainfall. Expect the
passage of that short wave trough to (almost) end the SHRA/TSRA.
But, recent NAM run does still make some deep convection close
to midnight in the NE. Will be careful to not drop our guard too
soon there. Risk for SVR remains MRGL, but the continued
moistening of the column overhead will likely make it more
difficult for downdrafts to occur. Hail risk is nearly nil.

&&

.SHORT TERM /10 PM THIS EVENING THROUGH 6 AM TUESDAY/...
Short MBE vectors and relatively light flow (still only 20KT
deep shear over MDT) continue today, as the last many days, and
will keep the FF risk higher than normal. ERO bumped up into the
moderate category for our SErn third, with slight risk for good
portion of central mountains, then tapers to nil for the NW few
counties. The moisture and approach of a stronger longer- wave
trough will create widespread SHRA/TSRA in the aftn/evening,
mainly over the eastern half of the area. Posted another FF
Watch for Mon that runs through 04z for southeast portion of CWA,
as activity should persist there well into the evening. Though
potential for isolated downpours to cause localized water issues
for central mountains in the afternoon is also possible.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
The cold front pulls slowly moves through the area Monday
evening into Tuesday morning, allowing for a brief period of no
precipitation across central Pennsylvania through the morning
hours on Tuesday. This will be short-lived, however, as the
front will move back in to the southern tier Tuesday afternoon
and trigger another round of showers and thunderstorms.

Large-scale pattern remains fairly consistent, allowing for
continued chances for diurnally driven showers and thunderstorms
across central Pennsylvania throughout much of the long-term
forecast period.

&&

.AVIATION /15Z MONDAY THROUGH FRIDAY/...
Approach of a deeper upper trough from the west is a good
signal that storms will form again midday Monday. Will just
mention after 16Z. Most of the storms will be SE of IPT-UNV-AOO
depending on timing of the trough axis, but a few are possible
to the NW of that area.

Outlook...

Tue-Wed...Mainly VFR. Isold-Sct PM TSRA poss, mainly south.

Thurs-Fri...Sct/Nmrs SHRA/TSRA.

&&

.HYDROLOGY...
The Flood Watch has been expanded to cover most of the CWA. Have
only left out the Allegheny Plateau and Laurels. But, current
(1130AM) storms along the Allegheny Front could put some water
down into the basins which run toward the OH River (W into
Cambria/Somerset Cos) The real hot spots for renewed/continued
flooding are in Lycoming/Sullivan/Columbia Cos, and various
points where the heavy rain fell over the last two days (Adams,
York, Bedford, Huntingdon, Lancaster. Current cell movements in
the east are helping to keep the risk just below warning limits
at this point, but additional storms are likely or absolute in
many places this aftn and evening. Most of the rain will be off
to the SE of UNV-IPT-AOO by sunset. But, there is a chc for
isolated storms in the (wet) NErn counties. No river forecast
points are yet in a worry for flooding, but the tribs to the
West Br and Mainstem Susq will be the most likely place to see
one or two river points go into caution or flood. The risk for
flooding goes away from all of our area after midnight (unless
any downstream points are still rising) with the rain ending in
the SE around/before then.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
Flood Watch through this evening for PAZ012-018-019-025>028-
034>037-041-042-045-046-049>053-056>059-063>066.

&&

SYNOPSIS...Dangelo
NEAR TERM...Dangelo
SHORT TERM...Dangelo/RXR
LONG TERM...Bauco/NPB
AVIATION...Dangelo/RXR
HYDROLOGY...Dangelo/RXR
Hazardous weather outlook, Jul 14, 10:55 AM EDT, 3 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
1055 AM EDT Mon Jul 14 2025

PAZ004>006-010-011-151500-
Warren-McKean-Potter-Elk-Cameron-
1055 AM EDT Mon Jul 14 2025

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Today and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Thunderstorms with very heavy rain are possible Thursday and Friday.
The heavy rain may lead to minor flooding.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ017-024-033-151500-
Clearfield-Cambria-Somerset-
1055 AM EDT Mon Jul 14 2025

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Today and tonight.

Strong to severe thunderstorms with gusty winds are possible this
afternoon and early tonight. The thunderstorms may also produce
very heavy rain that may lead to minor flooding.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Thunderstorms with very heavy rain are possible Thursday and Friday.
The heavy rain may lead to minor flooding.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ049>053-151500-
Union-Snyder-Montour-Northumberland-Columbia-
1055 AM EDT Mon Jul 14 2025

...FLOOD WATCH IN EFFECT FROM 2 PM EDT THIS AFTERNOON THROUGH THIS
EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Flood Watch.

Strong to severe thunderstorms with gusty winds are possible this
afternoon and early tonight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Thunderstorms with very heavy rain are possible Tuesday and again
Thursday into Friday. The heavy rain may lead to minor flooding.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ036-056>059-063-151500-
Franklin-Perry-Dauphin-Schuylkill-Lebanon-Cumberland-
1055 AM EDT Mon Jul 14 2025

...FLOOD WATCH IN EFFECT FROM 2 PM EDT THIS AFTERNOON THROUGH THIS
EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Flood Watch.

In addition, strong to severe thunderstorms with gusty winds are
possible this afternoon and early tonight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Very heavy rainfall from thunderstorms may produce flash flooding
again Tuesday through Friday. In addition, heat index values will
approach 100 degrees on Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ064>066-151500-
Adams-York-Lancaster-
1055 AM EDT Mon Jul 14 2025

...FLOOD WATCH IN EFFECT FROM 2 PM EDT THIS AFTERNOON THROUGH THIS
EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Flood Watch.

In addition, strong to severe thunderstorms with gusty winds are
possible this afternoon and early tonight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Very heavy rainfall from thunderstorms may produce flash flooding
again Tuesday, Wednesday and Friday. In addition, heat index values
will approach 100 degrees on Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ012-018-019-025>028-034-035-037-041-042-045-046-151500-
Northern Clinton-Northern Centre-Southern Centre-Blair-Huntingdon-
Mifflin-Juniata-Bedford-Fulton-Tioga-Northern Lycoming-Sullivan-
Southern Clinton-Southern Lycoming-
1055 AM EDT Mon Jul 14 2025

...FLOOD WATCH IN EFFECT FROM 2 PM EDT THIS AFTERNOON THROUGH THIS
EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Flood Watch.

Strong to severe thunderstorms with gusty winds are possible this
afternoon and early tonight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Thunderstorms with very heavy rain are possible. The heavy rain may
lead to minor flooding Thursday and Friday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

In the hours before

Local storm report, Jul 14, 9:32 AM EDT, 4 hours 48 minutes before
Preliminary Local Storm Report
National Weather Service State College PA
932 AM EDT Mon Jul 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0723 AM     Flood            1 ESE Muncy Valley      41.35N 76.58W
07/14/2025                   Sullivan           PA   911 Call Center

            US220 and PA42 flooded along Muncy Creek
            Water surrounding houses along the Creek.

0852 AM     Flood            3 NE Picture Rocks      41.31N 76.67W
07/14/2025                   Lycoming           PA   911 Call Center

            US220 flooded near x of Barto Hollow and
            Point Bethel Roads along Muncy Creek.

&&
Local storm report, Jul 14, 9:35 AM EDT, 4 hours 45 minutes before
Preliminary Local Storm Report
National Weather Service State College PA
935 AM EDT Mon Jul 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 AM     Flood            3 SE Eagles Mere        41.37N 76.55W
07/14/2025                   Sullivan           PA   911 Call Center

            Fairman Rd flooded near US220 x Shaffer Rd.

&&

MRS
Local storm report, Jul 14, 2:07 PM EDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service State College PA
207 PM EDT Mon Jul 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0159 PM     Flood            Thompsontown            40.57N 77.24W
07/14/2025                   Juniata            PA   911 Call Center

            Basement flooding 1-2 inches of water.

&&

MRS
Local storm report, Jul 14, 2:09 PM EDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service State College PA
209 PM EDT Mon Jul 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0207 PM     Flood            4 W Raystown Dam        40.45N 78.09W
07/14/2025                   Huntingdon         PA   911 Call Center

            Basement flooding near McConnellstown.

&&

MRS

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 8:25 PM EDTFlash Flood WarningCTPMcKean, Warren2 hr
Jul 13, 10:03 PM EDTFlash Flood WarningCTPLycoming, Sullivan5 hr
Jul 13, 11:21 PM EDTFlash Flood WarningCTPSullivan4 hr
Jul 14, 2:22 AM EDTFlood WatchCTPAdams, Bedford, Blair, Centre, Clinton, Columbia and 19 more17 hr
Jul 14, 3:25 AM EDTAreal Flood WarningCTPLycoming, Sullivan11 hr
Jul 14, 5:43 AM EDTAreal Flood WarningCTPLycoming8 hr
Jul 14, 8:09 AM EDTAreal Flood WarningCTPColumbia, Lycoming, Sullivan6 hr
Jul 14, 1:23 PM EDTFlash Flood WarningCTPColumbia, Lycoming, Sullivan3 hr
Jul 14, 1:29 PM EDTFlash Flood WarningCTPBedford2 hr
Jul 14, 1:42 PM EDTFlash Flood WarningCTPClinton, Lycoming, Northumberland, Sullivan, Union3 hr
Jul 14, 3:57 PM EDTFlash Flood WarningCTPLancaster, York3 hr
Jul 14, 4:24 PM EDTAreal Flood WarningCTPClinton, Columbia, Lycoming, Montour, Northumberland, Sullivan and 1 more8 hr
Jul 14, 4:42 PM EDTFlash Flood WarningCTPDauphin, Lancaster, York3 hr
Jul 14, 5:36 PM EDTSevere Thunderstorm WarningCTPLancaster, York54 min
Jul 14, 6:42 PM EDTAreal Flood WarningCTPLancaster, York4 hr

Nearby

Flash Flood Warnings in Pennsylvania, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.